MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/16/2026
Type of Reportable Event Death
Event or Problem Description
The client contacted us following a case of death in the (b)(6) department related to a patient disconnection whose alarm would not have sounded.The patient was found lifeless and disconnected.A log analysis was requested to find out if the alarms sounded and potentially seen by the caregivers.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) reviewed the clinical audit logs and found that the technical leads off ecg alarm went off at 16:38 and was present until 18:33.The alarm was silenced at 17:46 at the central station.A response was sent by email to the customer.The complaint was escalated for a technical complaint investigation (product support engineering reviewed the clinical audit logs).The clinical audit logs indicate that there was an alarm that was silenced at 16:38.The alarm was silenced again after the ecg leads were off at 17:46.Then at 18:33, the equipment was offline, this could mean the mx40 was not monitoring the patient as ecg leads were off at that time.If the equipment is offline, there will not be a sound from the pic ix.See excerpt of logs below: (b)(6) 2026, 16:38:28 ch19 silence silence, picixusic/ (b)(6) 2026, 16:38:29 ch19 silence silence, picixusic/ (b)(6) 2026, 16:38:30, ch19, silence silence, picixusic/ (b)(6) 2026, 16:39:43, ch19, ecg leads off generated at 16:39:43.Piic ix: picixusic/ (b)(6) 2026, 16:39:46, ch19, ecg leads off generated at 16:39:46.Piic ix: picixusic/ (b)(6) 2026, 16:39:47, ch19, ecg leads off ended.Piic ix: picixusic/ (b)(6) 2026, 17:46:40, ch19, silence, picixusic/ (b)(6) 2026, 18:33:10, ch19, offline equipment, mx40-12/ (b)(6) 2026, 18:33:11, ch19, ecg leads off ended, piic ix: picixusic/ (b)(6) 2026, 18:34:46, ch19, equipment on standby, mx40-12.The rfda (wireless) logs indicate the device lost association from the pic ix, which could be attributed to the battery removal.Nothing in the logs indicate a wireless problem at the time.18:33:10.978 / (b)(6) 2026: rfassocmgr - device with lbn (5) monitor(mx40-12) timed out during monitoring stage - aborting device.18:33:10.978 / (b)(6) 2026: rfassocmgr - central sending abort message to lbn (5) monitor(mx40-12).18:34:46.594 / (b)(6) 2026: device (mx40-12) entering standby.Based on the results of the analysis, the product was confirmed to be operating as designed, operated, and configured.The investigation concludes that no further action is required at this time.Section e: reporter phone #: (b)(6).

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25410787
Report Number1218950-2026-100373
Device Sequence Number10311165
Product Code MHX
UDI-Device Identifier00884838048645
UDI-Public(01)00884838048645(10)B.02.18
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown